Alert archive / Alabama / River Flood Warnings in 2018
River Flood Warning 6, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Feb 11, 2018, 8:43 AM CST for 4 counties in Alabama. It took effect at Feb 12, 2018, 6:00 AM CST. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 11, 2018, 8:43 AM CST (14:43 UTC)
- In effect from
- Feb 12, 2018, 6:00 AM CST
- Expired
- Feb 14, 2018, 4:00 PM CST
- In force
- 58 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 128 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Gainesville Lock and Dam (GNSA1).
- Action stage
- 101 ft
- Minor stage
- 101 ft
- Moderate stage
- 110 ft
- Major stage
- 118 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02447026, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
528
WGUS44 KBMX 111443
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
843 AM CST Sun Feb 11 2018
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River At Gainesville Lock and Dam Affecting Greene...
Hale...Marengo and Sumter Counties.
.Rainfall observed over the past two days is producing rises on the
Tombigbee River...and a Flood Warning is now in effect at Gainesville
Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-119-120243-
/O.NEW.KBMX.FL.W.0006.180212T2248Z-180214T2200Z/
/GNSA1.1.ER.180212T2248Z.180213T1200Z.180214T1000Z.NO/
843 AM CST Sun Feb 11 2018
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Tombigbee River At Gainesville Lock and Dam.
* from Monday afternoon to Wednesday afternoon...or until the Warning
is cancelled.
* At 8:30 AM Sunday The stage Was 93.6 feet.
* Flood stage is 101 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 101.5 feet by Tuesday morning. The river
will fall below flood stage by early Wednesday morning.
* Impact...At 101 feet...Flooding of low lying agricultural and
wooded lands in the area occurs.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$5 follow-up statements
828
WGUS84 KBMX 120306
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
906 PM CST Sun Feb 11 2018
...The flood warnings continue for the Tombigbee River At Bevill Lock
and Dam, Gainesville Lock and Dam and Demopolis Lock and Dam...
.Rainfall observed over the past two days is still producing rises on the
Tombigbee River...and flood warnings remain in effect for Bevill Lock and Dam, Gainesville Lock and Dam and Demopolis Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-121506-
/O.EXT.KBMX.FL.W.0005.000000T0000Z-180215T1859Z/
/AVLA1.1.ER.180211T0922Z.180212T1200Z.180215T0659Z.NO/
906 PM CST Sun Feb 11 2018
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* until Thursday afternoon...or until the warning is cancelled.
* At 8 PM Sunday the stage was 127.9 feet.
* Flood stage is 122 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 128.3 feet by
tomorrow morning. The river will fall below flood stage
Thursday morning.
* Impact...At 128 feet...Cattle in the area should be moved to
higher ground. Flooding of some cabins and camps along the river
can be expected.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-121506-
/O.EXT.KBMX.FL.W.0006.180212T1200Z-180215T1535Z/
/GNSA1.1.ER.180212T1200Z.180213T1200Z.180215T0335Z.NO/
906 PM CST Sun Feb 11 2018
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Tombigbee River At Gainesville Lock and Dam.
* from Monday morning to Thursday morning...or until the warning is
cancelled.
* At 8:30 PM Sunday the stage was 98.4 feet.
* Flood stage is 101.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tomorrow morning and continue
to rise to near 103.3 feet by Tuesday morning. The river will fall
below flood stage Wednesday night.
* Impact...At 101 feet...Flooding of low lying agricultural and
wooded lands in the area occurs.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-121506-
/O.EXT.KBMX.FL.W.0004.180212T1612Z-180216T0600Z/
/DLDA1.1.ER.180212T1612Z.180214T0600Z.180215T1800Z.NO/
906 PM CST Sun Feb 11 2018
...Flood Warning extended until late Thursday night...The Flood
Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* from Monday morning to late Thursday night...or until the warning
is cancelled.
* At 8:15 PM Sunday the stage was 66 feet.
* Flood stage is 68 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 71.4 feet by early Wednesday morning. The
river will fall below flood stage by Thursday evening.
* Impact...At 68 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$520
WGUS84 KBMX 121528
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
928 AM CST Mon Feb 12 2018
...The flood warning continues for the Tombigbee River...
.Rises continue along the Tombigbee River...and a flood warning
remains in effect along the river.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-130328-
/O.EXT.KBMX.FL.W.0005.000000T0000Z-180216T0130Z/
/AVLA1.1.ER.180211T0922Z.180212T1200Z.180215T1330Z.NO/
928 AM CST Mon Feb 12 2018
...Flood Warning extended until Thursday evening...
The FLood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* until Thursday evening...or until the warning is cancelled.
* At 7:00 AM Monday the stage was 128.6 feet.
* Flood stage is 122 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and is beginning to fall. The
river will fall to below flood stage by Thursday morning.
* Impact...At 128 feet...Cattle in the area should be moved to
higher ground. Flooding of some cabins and camps along the river
can be expected.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-130328-
/O.EXT.KBMX.FL.W.0006.000000T0000Z-180216T0448Z/
/GNSA1.1.ER.180212T1507Z.180213T1800Z.180215T1648Z.NO/
928 AM CST Mon Feb 12 2018
...Flood Warning extended until Thursday evening...
The FLood Warning continues for
The Tombigbee River At Gainesville Lock and Dam.
* until Thursday evening...or until the warning is cancelled.
* At 8:30 AM Monday the stage was 100.8 feet.
* Flood stage is 101 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 103.5 feet by Tuesday evening. The river will
begin to fall after that time and drop below flood stage by
late Thursday morning.
* Impact...At 101 feet...Flooding of low lying agricultural and
wooded lands in the area occurs.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-130327-
/O.EXT.KBMX.FL.W.0004.180212T1628Z-180217T0325Z/
/DLDA1.1.ER.180212T1628Z.180214T1200Z.180216T1525Z.NO/
928 AM CST Mon Feb 12 2018
...Flood Warning extended until Friday evening...
The FLood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* until Friday evening...or until the warning is cancelled.
* At 8:15 AM Monday the stage was 67.7 feet.
* Flood stage is 68 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 71.5 feet by early Wednesday afternoon. The river
will then begin to fall and drop below flood stage by late Friday
morning.
* Impact...At 68 feet...Flooding of lowlands in the area occurs
and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$041
WGUS84 KBMX 130126
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
726 PM CST Mon Feb 12 2018
...FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...
.Rises continue along the Tombigbee River, and a flood warning
remains in effect along the river.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-131326-
/O.EXT.KBMX.FL.W.0005.000000T0000Z-180216T0448Z/
/AVLA1.1.ER.180211T0922Z.180212T1500Z.180215T1648Z.NO/
726 PM CST Mon Feb 12 2018
...Flood Warning extended until Thursday evening...The Flood Warning
continues for
The Tombigbee River At Bevill Lock and Dam.
* until Thursday evening...or until the warning is cancelled.
* At 6:00 PM Monday the stage was 127.2 feet.
* Flood stage is 122.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Thursday morning.
* Impact...At 128.0 feet...Cattle in the area should be moved to
higher ground. Flooding of some cabins and camps along the river
can be expected.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-131326-
/O.EXT.KBMX.FL.W.0006.000000T0000Z-180216T0711Z/
/GNSA1.1.ER.180212T1547Z.180213T1800Z.180215T1911Z.NO/
726 PM CST Mon Feb 12 2018
...Flood Warning extended until late Thursday night...The Flood
Warning continues for
The Tombigbee River At Gainesville Lock and Dam.
* until late Thursday night...or until the warning is cancelled.
* At 6:30 PM Monday the stage was 102.0 feet.
* Flood stage is 101.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 103.0 feet by
tomorrow early afternoon. The river will fall below flood stage
early Thursday afternoon.
* Impact...At 101.0 feet...Flooding of low lying agricultural and
wooded lands in the area occurs.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-131325-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-180217T1251Z/
/DLDA1.1.ER.180212T1605Z.180215T0000Z.180217T0051Z.NO/
726 PM CST Mon Feb 12 2018
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Tombigbee River At Demopolis Lock and Dam.
* until Saturday morning...or until the warning is cancelled.
* At 6:15 PM Monday the stage was 69.2 feet.
* Flood stage is 68.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 71.7 feet by
Wednesday evening. The river will fall below flood stage Friday
evening.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$796
WGUS84 KBMX 131547
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
ISSUED BY National Weather Service Peachtree City GA
1047 AM EST Tue Feb 13 2018
...Flood warning continues for the Tombigbee River...
.Rises continue along the Tombigbee River, and a flood warning
remains in effect along the river.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Wednesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-140347-
/O.EXT.KBMX.FL.W.0005.000000T0000Z-180216T0300Z/
/AVLA1.1.ER.180211T0922Z.180212T1500Z.180215T1500Z.NO/
947 AM CST Tue Feb 13 2018
The FLood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* Until Thursday evening...or until the warning is cancelled.
* At 8:00 AM Tuesday the stage was 125.5 feet.
* Flood stage is 122.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Thursday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-140347-
/O.EXT.KBMX.FL.W.0006.000000T0000Z-180215T1200Z/
/GNSA1.1.ER.180212T1547Z.180213T0300Z.180215T0000Z.NO/
947 AM CST Tue Feb 13 2018
The FLood Warning continues for
The Tombigbee River At Gainesville Lock and Dam.
* Until Thursday morning...or until the warning is cancelled.
* At 8:30 AM Tuesday the stage was 101.6 feet.
* Flood stage is 101.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 101.8 feet by
Tuesday afternoon. The river will fall below flood stage Wednesday
evening.
* Impact...At 101.0 feet...Flooding of low lying agricultural and
wooded lands in the area occurs.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-140347-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-180217T0142Z/
/DLDA1.1.ER.180212T1605Z.180214T1200Z.180216T1342Z.NO/
947 AM CST Tue Feb 13 2018
The FLood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* Until Friday evening...or until the warning is cancelled.
* At 9:15 AM Tuesday the stage was 70.8 feet.
* Flood stage is 68.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 71.5 feet by
Wednesday morning. The river will fall below flood stage Friday
morning.
* Impact...At 73.0 feet...Some cabins and trailers along the river
begin to flood...as well as some secondary roads.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$282
WGUS84 KBMX 140223
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
823 PM CST Tue Feb 13 2018
...The flood warning is cancelled for the Tombigbee River At
Gainesville Lock and Dam...
...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam and Demopolis Lock and Dam...
.The Tombigbee River has crested at Bevill Lock and Dam and
Gainesville Lock and Dam, has begun to gradually fall there. The
river is in the process of cresting at Demopolis Lock and Dam. The
river has fallen below flood stage at Gainesville Lock and Dam, where
the flood warning has been cancelled. The river remains above flood
stage at Bevill Lock and Dam and Demopolis Lock and Dam, where a
flood warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Wednesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-141421-
/O.EXT.KBMX.FL.W.0005.000000T0000Z-180215T2217Z/
/AVLA1.1.ER.180211T0922Z.180212T1500Z.180215T1017Z.NO/
823 PM CST Tue Feb 13 2018
The Flood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* until Thursday afternoon...or until the warning is cancelled.
* At 7:00 PM Tuesday the stage was 124.5 feet.
* Flood stage is 122.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Thursday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-140253-
/O.CAN.KBMX.FL.W.0006.000000T0000Z-180215T1200Z/
/GNSA1.1.ER.180212T1547Z.180213T0300Z.180213T2145Z.NO/
823 PM CST Tue Feb 13 2018
The Flood Warning is cancelled for
The Tombigbee River At Gainesville Lock and Dam.
* At 7:30 PM Tuesday the stage was 100.5 feet.
* Flood stage is 101.0 feet.
* Fell below flood stage at 3:45 PM Tuesday.
* Forecast...The river will continue to fall to 99.7 feet by Thursday
morning.
* Impact...At 101.0 feet...Flooding of low lying agricultural and
wooded lands in the area occurs.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-141421-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-180216T1920Z/
/DLDA1.1.ER.180212T1605Z.180214T0600Z.180216T0720Z.NO/
823 PM CST Tue Feb 13 2018
The FLood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* until Friday afternoon...or until the warning is cancelled.
* At 7:15 PM Tuesday the stage was 71.4 feet.
* Flood stage is 68.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 71.4 feet by
after midnight tonight. The river will fall below flood stage
early Friday morning.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 11, 6:39 AM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Feb 11, 6:39 AM CST, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 639 AM CST Sun Feb 11 2018 .UPDATE... For 12Z Aviation. && .SHORT TERM... Today and Tonight. This AM across Alabama, we are looking at less convection in store. We do have a front to our northwest that will move through by tonight as a focus for some convection. However, our low level jet that kicked up yesterday has moved off and winds aloft will not assist to sustain as much widespread convection. Also, we are looking at less shortwave activity moving through the trough today ahead of and with the arrival of the front. With that said, we have cancelled some of our counties in the northwest half of the cwa from the flood watch. However, we are leaving the counties currently in the marginal severe in the HWO for this afternoon and evening as dew points are still elevated ahead of the front and although not as much convection will be present we will still have some instability ahead of the front to justify not removing it. So, we have one more mild day in store with lower dew points filtering into the area from the northwest tonight. 08 .LONG TERM... Monday through Sunday. The cold front is still stretched through Central AL as we go into Monday, but it should be pushing south and east of the area around midday. The best chances of rain will be along and southeast of the I-85 corridor through Monday evening. On Tuesday, cold air damming sets up on the lee side of the appalachians, which will push a backdoor cold front east to west across Central AL. This could spark some afternoon showers Tuesday, especially in the eastern half of the state, but moisture availability looks to be limited so I have decreased PoPs to slight chance through Tuesday night. Mid level ridging and a high pressure slides eastward into the Northern Gulf of Mexico late Tuesday into Wednesday. This will result in some wedging and a convergent moisture boundary just to our north. Models are in pretty good agreement that this boundary remains in Northern AL, so I have included at least a chance of rain in the northern half of Central AL Wednesday through Thursday. Meanwhile, a surface low develops in the Upper Plains Thursday and moves quickly eastward through the Ohio River Valley and stretches a cold front through the Midwest. Models disagree on the timing of this cold front as it pushes south and eastward towards Central AL on Friday. Essentially the GFS is 12-16 hours quicker than the ECMWF, so confidence is not very high on when the rain will come in, so only have a 30-40% chance at any given time. Will expect rain chances to increase Friday or Saturday as models come into better agreement in coming days. Towards the end of the extended (late Saturday into Sunday), another wedging pattern looks to setup with a deep trough in the Western US and ridging along the East Coast. This will push a warm air mass northward through Central AL and the associated warm front could spark another round of showers through the TN Valley, so have continued chance PoPs across the northern half of Central AL through Sunday. 25/Owen && .AVIATION... 12Z TAF Discussion. A surface front is back to the northwest between MEM and TUP at this time. Across Central Alabama, we have mainly IFR and MVFR cigs. While there may be a few breaks in the cigs today, low clouds should hang tough today. Off and on showers will be possible today and this evening ahead of the front. Some drizzle is possible behind it along with more wrap around low cigs/stratus. Although some isolated thunder is possible, will forgo mentioning in TAFs as the probability is low. 08 && .FIRE WEATHER... Rain continues across the area today as a cold front moves through. There could be some thunderstorm development this afternoon that could result in gust winds. Rain chances decrease Monday into Tuesday. Overall, there are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 68 46 59 48 64 / 80 50 30 20 20 Anniston 68 51 62 52 65 / 80 60 30 20 20 Birmingham 67 46 58 50 67 / 80 50 30 20 20 Tuscaloosa 68 47 58 49 70 / 60 40 30 20 10 Calera 68 49 60 52 68 / 80 50 40 20 20 Auburn 67 59 66 56 66 / 100 80 40 30 20 Montgomery 71 57 65 56 71 / 90 70 40 30 20 Troy 69 61 67 58 72 / 90 80 40 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flood Watch until 6 PM CST this evening for the following counties: Autauga...Barbour...Bullock...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Lee...Lowndes...Macon...Montgomery...Pike...Randolph...Russell... Talladega...Tallapoosa. && 08/25
Hazardous weather outlook, Feb 11, 7:05 AM CST, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 705 AM CST Sun Feb 11 2018 ALZ011>015-017>050-121615- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 705 AM CST Sun Feb 11 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Rainfall will continue move through Central Alabama today. Some of the rain may be heavy at times and may cause flooding in low lying areas. The main area of concern is along and southeast of a Selma to Sylacauga to Centre line. Strong to marginally severe storms will be possible this afternoon and evening generally along and south of a Selma to Alexander City line. The main threat will be damaging wind gusts, but a short lived isolated tornado will also be possible. River Flood Warnings will remain in effect for portions of the Black Warrior River and Tombigbee River Basins to reach minor flood stage. Please refer to River Flood Statements for specific point flood and crest information. .DAYS TWO THROUGH SEVEN...Monday through Saturday. River Flood Warnings will continue for portions of the Black Warrior River and Tombigbee River Basins for minor flooding through at least Wednesday. Please refer to River Flood Statements for specific point flood and crest information. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and evening. 08
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:44 PM CST | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Feb 11, 5:01 PM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 119 min |
Nearby
River Flood Warnings in Alabama, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.